Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 18 people


Hello! I have had acne all my life and I couldn’t gat rid of them. I have been going to different treatments, cosmetics..but nothing seemed to help on the long run. I heard of accutane, and I managed to get it. I am planning to start with it tomorrow, and I wanted to know if somebody knew how long it takes until I can see some positive results from this medicine!!!!

Loading...


Hi There! I don’t know how severe your acne are, but accutane is used for very severe acne problem, you know that red, swollen, huge, hard lumps-that kind of severity. I, as well, had acne all my life but they were never extreme. It’s just my greasy face with the old skin..making zits and acne. Ofcourse they would make me crazy sometimes….but I have never thought of accutane. I don’t know if you heard about this drug before, but you could develop very severe side effects from this drug and if your face is not so problematic, I don’t think this drug is proper for you. I am sorry I haven’t answered your question properly. How did you get the drug? It is only possible to get it with prescription!!!
Reply

Loading...

I took 80mg of accutane a day for 5 months and it would continuously get worse, then better off and on for five months. The only side effect that i had was chapped lips. I just stopped taking it and my acne is tremendously better, but I do tell you that it will take about 5 months and possibly a second treatment. I would definantly reccomend this drug and I am 20 years old.

Reply

Loading...

Guest wrote:

I took 80mg of accutane a day for 5 months and it would continuously get worse, then better off and on for five months. The only side effect that i had was chapped lips. I just stopped taking it and my acne is tremendously better, but I do tell you that it will take about 5 months and possibly a second treatment. I would definantly reccomend this drug and I am 20 years old.



I took 40mg of accutane a day and have now been on it for about 4months after about the first month I noticed improvements and within the first 2 weeks of taking it I never had another breakout but rather it was just a matter of clearing what acne I had started with. As for side effects none really that I can complain about, chapped lips I will say I live with chapstick in every pocket and I have to make sure I take with food (as per instruction) or else I do feel nausea a couple hours later. I'm 20 as well and would certainly recommend it.
Question though ... how do you know when you're able to come off without worrying that the acne will come back?
Reply

Loading...

hi there,
I'm currently on Accutane, starting my third month tomorow. Don't listen to that last guy. Yes Accutane can have some very serious side effects but if you are aware of them and keeping in close contact with your doctor, I say all the power to you. I haven't had many side effects besides very dry lips. I know how upsetting and depressing Acne is and I want to encourage you. I found that my face got dry in the first month and I broke out in the first half of the second month but the pimples immedely went really dry and scaby. I haven't gotten a new pimple in two weeks now and all my other ones are healing. I think accutane is a God-send. So, be careful and keep in close contact with your doctor and monitor for side effects. Good luck
Reply

Loading...

i have been on accutane for 1 month now, and i have broken out like never before...hopefully ill see some results soon... a bit worried
Reply

Loading...

the side effects of accutane are way over-hyped. honestly most people just get dry skin and chapped lips which happens from using topical medicines anyway. people make it seem really bad but it's just not true. my dermatologist has treated over 10,000 acne patients with accutane and has never seen anything other than dryness and rarely body aches which never were so bad that the patients had to stop treatment.
Reply

Loading...

I have been on roaccutane for 2 and a half months. Unlike some people i have had a number of side effects including back pain, joint pain, depression( which i have never experienced), dry lips, flaky skin and fatigue. I have severe acne and keloid scarring on my shoulders and neck and up to now i have seen no results! You never think that the side effects you read about will happen to you and the truth is you just dnt know. Everybody reacts differently to it!
Reply

Loading...

So I know that everyone reacts differently to this product but right when I started to take it I started to get better. My face hasn't been this clear in months. I'm also taking an antibiotic with accutane to also help with break-outs so that may also be the cause. This is my first week on accutane
Reply

Loading...

I've been on Accutane for 1 week now. I am seeing positive results. I'm only on 20 mg. per day. Slightly dry lips. I am already seeing a reduction in pimples and oil. My skin is just starting to look clearer overall. I do not have cystic acne. I have rosacea with pimples all over my face. It seems to be working.
Some of you that are having flair ups while you're on it, should ask your doctor about taking a course Prednisone for a week to calm it down.
Also, you can take an antibiotic such as Bactrim, along with the accutane. They work very well together.
Reply

Loading...

Hi There, i have also started roaccutane still in the first month of 5. Chapped lips and dry skin on my face are all i have noticed. I'm taking 30 mg then 50 for the remaining 4 months. I to am hoping for clear skin soon, it seems it will get a bit worse before it gets better...
Reply

Loading...

Im a 26yr old male and just started taking roaccutane (finally) to cure my persistant, although controllable acne. The problem with my acne is medications could be used with varying success so for everyone but me, it often didnt even seem I had a problem, except I couldnt stop using the medication. The drug i stayed on for much longer than I should have, is Bactrim. This little gem meant i NEVER got a pimple. Catch was, if I didnt take one tablet daily, sooner or later they would start coming back and within about 6 weeks, it started becoming a real problem again.
So thankfully im on Roaccutane now which is closer to a cure, not just a temporary fix, cuz I dont want to be on bactrim for the rest of my life!
I wanted to share because Bactrim seems to be an uncommon solution, but for me it worked to clear my problem 100%, streets ahead of any other drug I had taken.
Anyway 15 days into my roaccutane course and after the first week I had the worst sore throat I can remember which meant I was off work for a week and doesnt seem to be clearing. It is likely just a co-incidence ( i hope it is) but its the best explanation I can come up with. My skin is still clear, im sure thanks still to Bactrims effects but i seem to be able to see lots more blackheads. Hopefully they are all visible as their last hurrah before disappearing forever.
Reply

Loading...

im finished my 6th month this weekend of accutane, so ill be done, and my face still has pimples :-( . i too experienced horrible aches and pain, dryness, and depression... but i have tons of friends who went on it and it worked great. so i think it is worth a try.. if it doesnt work out for ya, then stop taking it. everyone's body is different. just takes patience.
Reply

Loading...

I've been on accutane for about two months. I too have had pretty bad breakouts throughout. Here's the thing, it takes Patience! If you can withstand the embarrasment of the breakouts, then you can wait it out. I too started to get better within the first week, then all hell broke loose. Im now taking 80 mg a day. if they have to, they'll keep uping the dosage until it works. that's what they do. My skin is still pretty bad but i have tremendous hopes for this. At the end of it all, hopefully it'll be worth it. stay positive ya'll
Reply

Loading...

I was on antibiotics for a year to try to clear up the acne. My face was fine but my shoulders, back and upper arms were problemsome. I started Accutane a month ago (40 mg per day) and am noticing results now. Skin i drier and the acne seems to be drying up. No new acne breakouts in weeks. I do have some soreness in my lower leg bones but other than that and the dry lips I think I am in good shape.
Reply

Loading...